| Model Number |
MMT-7008A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
05/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone that they experiencing low blood glucose level for 51 mg/dl.Sensor was notifying glucose level 70mg/dl, it was more than actual blood glucose.Customer treated low blood glucose level with carbohydrate intake.Customer declined troubleshooting for low blood glucose level.Insulin pump will be returned for analysis.